# SDR P5CA0701512

- Difficulty date: February 18, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 20,935 hours, 3,460 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE FUEL VALVE STATUS MESSAGE WITH CMC 74574.  DEFERRED PER DDPG 73-31-2.
